I am a 43 year old women, I have had type 1 diabetes for most my life I also have low thyroid. For over a year I am just so tierd I have no energy, I still work but it is a sit down job and all I can think of doing it laying down. my leg muscle hurt and if I stand too long they want to give out I have not lost any weight I am of normal weight. no tan skin, I have 2 spots one my leg the other on my neck but I think they been there for like 5 years or even more. I do all of a sudden want to add salt to my food. where befor I never touch the stuff. but it not so bad that I am like eatting pickle all day.At time my blood pressure will drop when I stand and I do get a bet lightheaded at times. I have no insrance but been to my family Dr. he did the routin blood work all came back fine. does it sould like addison or am I just getting old. and all seems normal? Thanks for any help at all
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.